# SDR UPS405334

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 1242
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C CHECK AT AMS, MAINTENANCE, FOUND CORROSION ON CENTERLINE KEELBEAM WEB INSIDE BSTA 1242.  REPAIRED AS REQUIRED PER SRM 51-10-01, AND KLM DTZ 96-011.
